SUNY College at Old Westbury
email: morey at oldwestbury.edu
- More, Yogesh; Spencer, Craig V. A generalization of Schauz and Brink's restricted-variable version of Chevalley's theorem. Integers 17 (2017), Paper No. A17, 11 pp.
- Lo, Jason; More, Yogesh Some examples of tilt-stable objects on threefolds.Comm. Algebra 44 (2016), no. 3, 1280–1301.
- Edidin, Dan; More, Yogesh Integration on Artin toric stacks and Euler characteristics. Proc. Amer. Math. Soc. 141 (2013), no. 11, 3689–3699
- Edidin, Dan; More, Yogesh Partial desingularizations of good moduli spaces of Artin toric stacks. Michigan Math. J. 61 (2012), no. 3, 451–474.
- More, Yogesh Arc valuations on smooth varieties. J. Algebra 321 (2009), no. 10,2943–2961.